The reason I started taking it is for panic attacks. I've been on it for a while and now all of the sudden the initial onset of the drug taking effect is sending me into panic attacks. has anyone ever heard of this happening?
2 May 2012
No, I haven't. Klonopin has a long half life which means it stays in the system for several days. If you were taking a short acting benzo like xanax then you might experience rebound anxiety, but not likely with Klonopin. Have you ever tried any of the antidepressants that also act on anxiety? If the Klonopin is truly the cause of the problem, might want to consider.
2 May 2012
Hello belial19 82. Yes, I have heard about this, actually read it. There is a term medical, that is associated with what occured. Its not unheard, not common but can be considered normal. I will go to my stack of stuff and when finding the name/term will, post it as a comment. Might be a day or so. Regards, pledge
2 Jun 2013
Hi Belial 19_82, I have had the same thing happen to me too and it has actually caused me to NOT take clonazepam anymore. I have this same problem with any mind altering substance whether it is alcohol, prescription drugs or street drugs. I am very curious what the term is. Its hard because I can't even enjoy an alcoholic beverage or medications for pain or anything... Any one know what this is called or can anyone help? Thanks
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hey there y'all, As a refresher, I take Wellbutrin 150 mg/day, Viibryd 20 mg/ day, Klonopin, 2 mgs at bedtime plus 3 1 mg prns, and ambien for ...
2 answers • 4 Nov 2011
I have been taking Klonopin for 20 years for panic attacks and anxiety. The dosage has steadily increased to 2mg three to four times daily. I am ...
6 answers • 25 Apr 2013
I started having anxiety and panic attacks to the point I though I was losing my mind. Have had numerous test and it comes down to anxiety and panic ...
2 answers • 6 Jun 2013